# SDR UPS01234827

- Difficulty date: January 31, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, COCKPIT EMERGENCY EXIT LIGHT COMES ON WHEN SWITCH PLACED IN AUTO BUT GOES OUT WHEN LIGHT MOVED BY HAND WORKS FINE WITH SWITCH IN ON FWD ENTRY LIGHT WORKS NORMALLY.  RESEATED COCKPIT EMER LIGHT ASSY, CHECKS GOOD.
